Fentanyl side effects depression

Common Questions and Answers about Fentanyl side effects depression

actiq

909257 tn?1242668182 Pain medications have numerous side effects and those who do take pain meds on a regular basis do usually have some kind of depression due to the fact that they do have chronic pain but as far as the meds causing depression or bipolar no I do not believe so.
Avatar m tn s help (he told us both last year that he doubts that she will ever get off the medication because of her condition) even though she often cries in pain the side effects from the fentanyl have been so bad as during the last few years she has lost over 2 stone in weight, has no appetite suffers with anxiety and depression and having a conversation that she can remember days later is becoming a big problem, she begged me to help her get off the patches a couple of months ago as she says she wakes
1442059 tn?1340240952 I am on week one treating type A and feeling really bad side effects. I feel almost ready to do something drastic. I called the psychologist at the clinic and she said that the side effects are worse in the first week. Is this true? Or am I looking at 48wks of feeling so sick I can hardly walk and feeling like my head is going to explode never mind the crazy emotional stuff talk about the blues!!!!!!!!!!!!!!!!!!!!!!! I don;t know if I can even tolerate this.
Avatar f tn Many AD's have side effects that affect the libido, guess it applies to both sex es. As far as I know all AD's have this drastic effect . Hopefully you'll find one that's OK for you . Good luck.
Avatar n tn You'll get there. I still don't feel like myself (though I am still on a low dose of oxycodone.) I think some people seem to get more affected by these kind of side effects than others. I feel like Fentanyl just didn't agree with my system. It changed my tastes completely. I've had trouble with motivating myself since I was on it as well. For me, I feel like it somehow changed my brain chemistry. I was always very busy, very organized and had a great memory.
443878 tn?1205103196 I have been on Duragesic patch (Fentanyl) 100 mcg/hr for 6 years. I have gotten so sick of the side effects I began to taper off it 4 mnths ago.. I went from 100 to 75 stayed there 4 months then dropped to 50 about 1 month ago.. Last week I went to 25mcg/hr. I advise is no matter what your pain is.. GET OFF THIS PATCH.. If you think you cant eat now.. you wait until that patch really kicks in,.. you will be able to go for days and never want anything to eat or drink..
Avatar n tn I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Avatar f tn m also quitting smoking.) He said that one of the side effects could be suicidal thoughts. I have never had these before in my life. I am scared to death that this medication is going to make me think about things like that. Does this happen to a lot of people? And, does it happen with people who don't usually have these types of thoughts?
Avatar f tn Please remember, this is a very powerful drug,. stronger than morphine (times stronger). Read up on fentanyl and the side effects, The fentanyl controls the pain related to how the brain feels pain and it is very powerful. You may not realize what this drug is doing but it works on the brains sensory perception of pain. If you are having side effects, PLEASE CHECK WITH YOUR DOCTOR. If 100mcgt does not control the pain and you are having side effects, something is wrong.
Avatar m tn ve seen of fentanyl detox and my own year long, slow methadone recovery, I think fentanyl and methadone are only different in dosage. The full synthetic nature and side effects of both methadone and fentanyl make them very close tie for the worst detox ever. As I vomit and shat myself in my yard from methadone detox, I remember wishing I was a heroin or any other kind of addict. Anyway, mute point, but wanted to share. How much and how long methadone use have you got under your belt bullseye?
Avatar f tn If its not the Rebif, it could very well be that you are reacting to your own situation (situational depression) or to the physical effects of the disease (chemical depression). It is well documented that depression in MS patients is very common, and it can be caused by the disease itself or the effect of knowing you have this MiSerable disease. I hope that makes sense.
Avatar f tn I have suffered through the fever, the body aches, let me make that severe muscle pains, abdominal pains, and the list goes on. The one side effect that is really worrying me is the depression. I have never been so depressed in my life. In fact I have never been what I would call depressed. I've have some really hard times but I've always been able to push through. Now I can't even get up to go to work. I cry over everything. I'm not a crier.
Avatar f tn My pain meds stopped working their magic, especially the boundless energy and enthusiasm I would get from them. They did still help me with my back injury pain, but the meds side effects finally outweighed the benefits that I was getting and they became a monster in my life. They had to go, and they did. I've learned to live with my pain in various ways. How is your pain, or, what happened that got you started up on them 3 years ago? Can it be dealt with in other ways?
Avatar n tn Because If not I might as well just quit now and remain putting up with major anxiety and depression. That side effect will make me depressed if it doesn't go away.
7829857 tn?1401192659 I have been on Sovaldi, Olysio and Riboviron for 4 weeks. I am finding that I feel very poorly with a laundry list of noxious symptoms. I feel very alone since my docs said that the side effect profile would be very tolerable. Many years ago I was on interferon and riboviron but could not tolerate the tx. I don't know if it is the roboviron that is causing the side effects. At this point I am pretty much bed-ridden. Is there anyone out there with a similar experience?
1264863 tn?1391118193 I know my post seems a bit involved and strange, but in basic words - using erythromycin - or an antibiotic in that same family - can greatly increase the amount of fentanyl found in your blood plasma. This increase can not only increase any side effects you get from the fentanyl, but it could also cause breathing problems. and becuase of this increase, it could interfere with an accurat urine blood test if given.
Avatar n tn hair loss, blurred vision, drug cravings, tooth decay, et al- be sure to read all the side effects that this drug may cause because many of the side effects listed really, really do happen. I know because I have fallen victim to many of them. Please heed the cautions and side-effects and the long-term effects this drug will have on your health, your personality and your life. Avoid it at all costs if you are able!
Avatar f tn I am wondering if anyone on high doses of fentanyl 175mcg for extreme pain has died going cold turkey and this doesn't mean the side effects which are like death so i have read. Or has anyone who used fentanyl for extreme pain committed suicide due to the withdrawal.
1359882 tn?1277497464 what are some paxil side effects. because lately i have been having crazy dreams and kidney problems. can some one help me please?
Avatar f tn t feel like crap for a few days after you come off Sub from the residual effects of Fentanyl withdrawals and from just having been on Sub, you're liable to feel the effects from being on any drug for any length of time as it leaves your system, but it would be a lot less than if you just went CT or if you stayed on Sub long term. What are you going to do for pain after you come off the patches? Whatever you decide, good luck.
569422 tn?1232497890 http://www.medhelp.